# SDR USAA2012041900016

- Difficulty date: March 15, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,132 hours, 19,688 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D53370622204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON RIGHT MAIN LANDING GEAR ATTACHMENT FITTING AT KEEL BEAM AT FR24, S42R.  REPLACED RIGHT MAIN LANDING GEAR ATTACHMENT FITTING IAW SRM A319 51-72-11 & AIRBUS DRAWING D53370600.
